# SDR QMLA2012070612111

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N116LN
- Make and model: Snias AS350B2
- Aircraft serial: 3660
- Aircraft time: 4,533 hours, 12,354 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,545 hours, 5,269 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Circuit Board
- Part time: 4,533 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMALL PUFF OF GREY SMOKE EMERGED FROM FRONT, LOWER LEFT CORNER OF INSTRUMENT PANEL WHILE IN CRUISE FLIGHT.  CREW ALSO DETECTED A "BURNING ELECTRICAL" ODOR.  NO FLAMES WERE OBSERVED.  ELECTRICAL ITEMS WERE SHUTDOWN AND ACFT SUCCESSFULLY LANDED WITHOUT FURTHER INCIDENT.  NO ADDITIONAL SMOKE OBSERVED AFTER INITIAL SIGHTING.  INSPECTION AND GROUND RUN FOUND AMP METER INOPERATIVE.  TROUBLESHOOTING DISCOVERED FAILURE OF WIRING CONNECTION BEHIND AMMETER GAUGE AT CIRCUIT BOARD CONNECTOR POSITION B5. REPAIRED AS REQUIRED.
